How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr PG M.D. Your Own Question
Dr PG M.D.
Dr PG M.D., Doctor
Category: Health
Satisfied Customers: 2337
Experience:  MBBS, MD, MS
9208484
Type Your Health Question Here...
Dr PG M.D. is online now
A new question is answered every 9 seconds

MY HUSBANDS STOMACH GETS ICY COLD TO THE TOUCH THIS

Resolved Question:

MY HUSBAND''S STOMACH GETS ICY COLD TO THE TOUCH THIS ALSO SOMETIMES EFFECTS HIS OUTER UPPER ARMS HE HAD A HEART ATTACK A YEAR AND A HALF AGO AND IS ON BETA BLOCKERS AND ASPRIN ALSO PLAVIX IS THE MEDICATION THE REASON FOR THIS PROBLEM WITH HIS SKIN?
Submitted: 8 years ago.
Category: Health
Expert:  Dr PG M.D. replied 8 years ago.
Hi,
What you are describing is probably Raynaud's phenomenon, this is a condition in which the body blood vessels contract spasmodically leading to icy cold body parts.
Beta Blockers are well known to cause this problem,
& may be the likely cause in your husband's case.
Discuss this with the treating physician for a possible change in medication as needed,
http://www.mayoclinic.com/health/raynauds-disease/DS00433/DSECTION=causes

regards
Dr. PG
Dr PG M.D. and 2 other Health Specialists are ready to help you